# SDR DLL10010639

- Difficulty date: April 18, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N730DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1199
- Aircraft time: 62,519 hours, 28,360 cycles
- Engine time: 25,543 hours, 30,173 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Ac Bay
- Part time: 25,543 hours, 30,173 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

OVERHEAT ON NR 2 PACK FLOW CONTROL COMPRESSOR DISCHARGE 320 DEG. CENT. THERE WAS A POPPING NOISE AND SOME SMOKE IN CABIN JUST BEFORE THE OVERHEAT. FOUND NR 2 PACK COMPRESSOR DISCHARGE DUCT CRACKED AND WATER SEPARATOR CAP BLOWN ALSO DISCHARGE SENSOR WIRES BROKE. REMOVED WATER SEP. CAP AND CAPPED AND STOWED WIRES AND LOCKED NR 2 PACK VALVE CLOSED. FWD TO MCO PLAC PER MEL 21-21-01B
